# SDR SWIA2020072251385

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE WARDROBE FITTING JUST FWD OF FS310.00 AT LH FLOOR SILL HAS CORROSION. (MARKED)    (C-CHECK) RO 7/18/2020    REMOVED AND REPLACED WARDROBE FITTING JUST FWD OF FS310.00 AT LH FLOOR SILL. SEE CONT CARD FOR DETAILS. REF: CRJ200 NDTM, CRJ200 SRM AND DWG
